PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 16 | 4 | 431-440
Tytuł artykułu

A quadratic optimal control problem for a class of linear discrete distributed systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A linear quadratic optimal control problem for a class of discrete distributed systems is analyzed. To solve this problem, we introduce an adequate topology and establish that optimal control can be determined though an inversion of the appropriate isomorphism. An example and a numerical approach are given.
Rocznik
Tom
16
Numer
4
Strony
431-440
Opis fizyczny
Daty
wydano
2006
otrzymano
2006-02-12
poprawiono
2006-06-28
(nieznana)
2006-11-16
Twórcy
  • Department of Mathematics and Computer Sciences, Faculty of Sciences Ben Msik, Comandant Idriss El harti, 20450, Casablanca, Morocco
  • Department of Mathematics and Computer Sciences, Faculty of Sciences Ben Msik, Comandant Idriss El harti, 20450, Casablanca, Morocco
  • Department of Mathematics and Computer Sciences, Faculty of Sciences Ben Msik, Comandant Idriss El harti, 20450, Casablanca, Morocco
Bibliografia
  • Athans M. and Falb P.L. (1966): Optimal Control. - New York: McGraw Hill.
  • Brezis H. (1987): Analyse Fonctionnelle. - Paris: Masson.
  • Chraibi L., Karrakchou J., Ouansafi A. and Rachik M. (2000): Exact controllability and optimal control for distributed systems with a discrete delayed control. - J. FranklinInstit., Vol. 337, No. 5, pp. 499-514.
  • Ciarlet P.G. (1988): Introduction Analyse Numerique Matricielle etaa l'Optimisation. - Paris: Masson.
  • Curtain R.F. and Pritchard A.J. (1978): Infinite Dimensional Linear Systems Theory. - Berlin: Springer.
  • Curtain R. and Zwart H. (1995): An Introduction to Infinite-Dimensional Linear Systems Theory. - New York: Springer.
  • Daley D.I. and Gani J. (2001): Epidemic Modelling. An Introduction. - Cambridge: Cambridge University Press.
  • Dorato P. (1993): Theoretical development in discrete control. - Automatica, Vol. 19, No. 4, pp. 385-400.
  • El Jai A. and Bel Fekih A. (1990): Exacte contrôlabilite et contrôle optimal des systèmes paraboliques. - Revue APII Control Systems Analysis, No. 24, pp. 357-376.
  • El Jai A. and Berrahmoune L. (1991): Controllability of damped flexible systems. - Proc. IFAC Symp. s Distributed Parameter Systems, Perpignan, France, pp. 97-102.
  • Faradzhev R.G., Phat Vu Ngoc and Shapiro A.V.: (1986): Controllability theory of discrete dynamic systems. - Autom. Remote Contr., Vol. 47, pp. 1-20.
  • Halkin H. (1964): Optimal control for systems described by difference equations, In: Advances in Control Systems, Vol. 1, (C.T. Leondes, Ed.). - New York: Academic Press, Vol. 1, pp. 173-196.
  • Jolivet E. (1983): Introduction aux Modeles Mathematiquesen Biologie. - Paris: Masson.
  • Kalman R.E. (1960): Contributions to the theory of optimal control. - Bol. Soc. Mat. Mexicana, Vol. 2, No. 5, pp. 102-119.
  • Karrakchou L., Rabah R. and Rachik M. (1998): Optimal control of discrete distributed systems with delays in state and control: State space theory and HUM approaches. - Syst. Anal. Modell. Simul., Vol. 30, pp. 225-245.
  • Karrakchou L. and Rachik M. (1995): Optimal control of discrete distributed systems with delays in the control: The finite horizoncase. - Arch. Contr. Sci., Vol. 4(XL), Nos. 1-2, pp. 37-53.
  • Klamka J. (1995): Contrained controllability of nonlinear discrete systems. - IMA J. Appl. Math. Contr. Inf., Vol. 12, No. 2, pp. 245-252.
  • Klamka J. (2002): Controllability of nonlinear discrete systems. - Int. J. Appl. Math. Comput. Sci., Vol. 12, No. 2, pp. 173-180.
  • Lasiecka I. and Triggiani R. (2000): Control Theory of Partial Differential Equations: Continuous and Approximation Theories. Part I: Abstract Parabolic Systems. - Cambridge: Cambridge University Press.
  • Lee K.Y., Chow S. and Barr R.O. (1972): On the control ofdiscrete-time distributed parameter systems. - SIAM J. Contr., Vol. 10,No. 2, pp. 361-376.
  • Lions J.L. (1968): Contrôle Optimal des Systèmes Gouvernespar des Equations aux Derivees Partielles. - Paris: Dunod.
  • Lions J.L. (1988a): Exact controllability, stabilization and perturbation for distributed systems. - SIAM Rev., Vol. 30, No. 1, pp. 1-68.
  • Lions J.L. (1988b): Controlabilite Exacte, Stabilisation et Perturbations des Systemes Distribues, Vol. 1. - Paris: Masson.
  • Lun'kov V.A. (1980): Controllability and stabilization of linear discrete systems. - Differents. Uravn., Vol. 16, No. 4, pp. 753-754,(in Russian).
  • Ogata K. (1995): Discrete-Time Control Systems. - Englewood Cliffs: Prentice-Hall.
  • Rabah R. and Malabre M. (1999): Structure at infinity for linear infinite dimensional systems. - Int. Report, Institut de Recherche en Cybernetique de Nantes.
  • Rachik M., Lhous M. and Tridane A. (2003): Controllability and optimal control problem for linear time-varying discrete distributed systems. - Syst. Anal. Modell. Simul., Vol. 43, No. 2, pp. 137-164.
  • Weiss L. (1972): Controllability, realisation and stability of discrete-time systems. - SIAM J. Contr., Vol. 10, No. 2, pp. 230-262.
  • Zabczyk J. (1974): Remarks on the control of discrete-time distributed parameter systems. - SIAM J. Contr., Vol. 12,No. 4, pp. 721-735.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv16i4p431bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.